MathSciNet Relay Station
MathSciNet bibliographic data
MR2604568 20G35
Nesterov, V. V.; Stepanov, A. V. An identity with constants in a Chevalley group of type $F\sb 4$. (Russian) Algebra i Analiz 21 (2009), no. 5, 196--202; translation in St. Petersburg Math. J. 21 (2010), no. 5, 819–823
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement